# SDR MASA200400572

- Difficulty date: October 10, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 17,960 hours, 14,122 cycles
- Engine: Ge CF343B1
- Engine time: 13,803 hours, 11,311 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P05
- Part serial: NMADA071R
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED, AFTER SHUTTING DOWN NR 2 ENG.  FLT CREW REPORTED LOW OIL PRESSURE IND.  REDUCED THROTTLE TO IDLE & PRESSURE STABLIZED MOMENTARLY.  OIL PRESSURE BEGAN TO FLUCTUATE ALONG WITH OIL TEMP.  PILOT SHUTDOWN ENG BEFORE PRESSURE DROPPED BELOW 5 PSID.  MX EXAMINED ENG & FOUND NO IMMEDIATE SIGNS OF LEAKAGE.  OIL CHIP DETECTOR & FILTER PULLED AND EXAMINED FOR BEARING MATERIAL.  NO MATERIAL FOUND.  MX SERVICED ENG WITH 3 QUARTS OF OIL.  ENGINES RAN WITH NO FURTHER DEFECTS NOTED.  HOWEVER, WHEN PWR PULLED BACK TO IDLE THE OIL PRESS DROPPED AGAIN.  10/12 MAINTENANCE REMOVED AND REPLACED SCAVENGE PUMP.  A/C RETURNED TO SERVICE.  10/12/04 MX REPLACED THE SCAVENGE PUMP.  OPS CHECK GOOD.
